MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD KNITTED; VASCULAR POLYESTER GRAFT
Model Number IGKAX0808RS45/30
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Remaining fragments of the involved device have been sent to an outside laboratory for macroscopic and scanning electron microscopy analysis.A review of the device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.The investigation is still on going.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
During an iliac artery aneurysm surgery performed on (b)(6) 2016, it was reported that excessive blood leaking occurred from the part of the branch graft without rings.This bleeding occurred when declamping the graft after anastomosing the main segment with the patient vessel.The bleeding finally stopped by itself without any medical or surgical intervention and the surgery was completed.The patient was reported as being fine.
 
Additional Manufacturer Narrative
Remaining fragments of the involved device were analysed by an outside and independent laboratory.It consisted of a macroscopic examination and a scanning electron microscopy analysis.The laboratory concluded that no significant abnormality such as tears, loss of textile cohesion, signs of cut and holes were observed.The sem analysis corroborated the macroscopic analysis.The sem analysis pointed out presence of collagen material infiltration.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.

Brand Name
INTERGARD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5972525
Report Number1640201-2016-00025
Device Sequence Number671807
Product Code DSY
UDI-Device Identifier00384401000877
UDI-Public00384401000877
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2020
Device Model NumberIGKAX0808RS45/30
Device Catalogue NumberIGKAX0808RS45/30
Device Lot Number15E28
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2016
Supplement Report FDA Received Date11/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;